CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:6/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Upper bounds for geodesic periods over hyperbolic manifolds 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1
Authors:  Su, Feng
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Upper bounds for geodesic periods over hyperbolic manifolds 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1, 页码: 18
Authors:  Su, Feng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Geodesic period  Maass form  hyperbolic manifold